hi! im kind of scared because me and my boyfriend had sex a while ago while i'm having WITHDRAWAL BLEEDING and he ejaculated inside me. It's my 2nd month of using PROVERA. My 10th day (last day of my provera) was September 6, 2011 and we had sex on September 9, 2011. Is it possible for me to get pregnant? Im really scared.. I'm freaking out.
Welcome to ehealthforum,
If you have intercourse while being on menstrual bleeding it usually does not lead to pregnancy as chances of egg being present during bleeding is nil. Wait and watch for your next periods/withdrawal bleeding. If pregnancy is suspected, look out for development of any new symptoms. If you do not start with periods within 10 days of expected period dates, or if you get abnormal periods, or if you develop symptoms suggestive of pregnancy, you should consider visiting your gynecologist for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be regular with your birth control use. Use additional protection if needed for extra protection (especially if you are not regular with your birth control use as using more than 1 birth control method gives to better protection).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.